# SDR ASAA2017080421539

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,050 hours, 4,953 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ACCOMPLISHED QRH. UNABLE TO RESTORE DUAL FMC.  ACFT GROUNDED.  MOVED THE FMC SWITCH TO BOTH. PERFORMED FMC BITE PROCEDURE. BITE CHECKED GOOD. PULLED AND RESET TWO CIRCUIT BREAKERS FOR FMCS. SUSPECT INTERMITTENT FAULT ON LEFT FMC IAW FIM 34-34-61-00, AND FIM 34-61, TASK 836.
